# SDR DXTA2024080600117

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800134
- Aircraft time: 14,254 hours, 9,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Excess Play
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR HAS APPROXIMATELY TWO TO THREE INCHES OF PLAY IN IT WHEN IT IS FULLY DOWN AND LOCKED.  FOUND THE OVER CENTER PUSHROD LOOSE.  RESECURED THE PUSHROD AND OPERATED THE DOOR SEVERAL TIMES AND FOUND IT SATISFACTORY.  WORK DONE IAW CE-680 AMM 51-10-30
